# SDR MALA000740

- Difficulty date: December 5, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- Propeller: Rotol R3544123F13
- System (JASC): 6111 · Propeller Blade Section
- Part: Tape
- Condition: Departed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DELTA, DELTA T SHIFT OF 49 DEGREES ON LT ENGINE.  CREW PERFORMED SEVERAL TRENDS WITH SAME RESULTS PULLED POWER BACK TO 40 PERCENT BEFORE STARTING SECOND TREND PER ORH.  MAINTENANCE FOUND PROP TAPE FROM 1 BLADE LODGED IN INLET, LEFT ENGINE, REMOVED TAPE, ALL TAPE ACCOUNTED FOR INSPECTED STAGE 1  COMPRESSOR BLADES, NO DAMAGE NOTED.  REPLACED PROP TAPE ON LH ENG. ENGINE IS SERVICABLE AND NO FURTHER ACTIONS REQUIRED PER GE MM SPECIAL PROCEDURES PAGE 224.
